# SDR RAIA2010111000003

- Difficulty date: November 10, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 23,695 hours, 21,557 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A BLEED NR 2 LEAK MESSAGE ON THE EICAS.  MAINTENANCE DEFERRED THE NR 2 BLEED SYSTEM PER THE MEL.
